Record number :
434465
Title of article :
Implied volatility from the term structure: a simple analytical approximation
Author/Authors :
345-352، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1997
Pages :
8
From page :
345
To page :
352
Abstract :
I calculate an approximate measure of the implied volatility of interest rates using properties of a simple term structure model. I apply it to the US Treasury bond market and show that it produces unbiased forecasts of future realized volatility.
Keywords :
Term structure , Interest rates , Implied volatility
Journal title :
Economics Letters
Journal title :
Economics Letters
Serial Year :
1997
Link To Document :
بازگشت